# SDR AALA202408213257

- Difficulty date: August 17, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 73,245 hours, 28,383 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: THE FLIGHT CREW REPORTED THAT WHILE PUTTING THE LANDING GEAR DOWN FOR LANDING WE RECEIVED THREE GREEN INDICATION WITH A RED UP LOCK INDICATION ON THE RIGHT MAIN. THE FLIGHT CREW WENT AROUND AND UPON PUTTING THE GEAR DOWN AGAIN IT CLEARED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
